RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, paper published in the English version journal (Mi mz11015)  

Papers published in the English version of the journal
Brief Communications

A Note on the Rationality of Sylow 2-Subgroups of Rational Groups

M. Norooz-Abadian, H. Sharifi

Department of Mathematics, Faculty of Science, Shahed University, Tehran, Iran

Abstract: A finite group whose all irreducible characters are rational valued is called a rational group. Using the concept of transversal action, we get a sufficient condition on non Abelian rational groups that guarantees every Sylow 2-subgroup is also rational. This gives a partial answer to an old conjecture rationality of Sylow 2-subgroup of rational group.

Keywords: irreducible character, rational group, transversally embedded subgroup.


English version:
Mathematical Notes, 2017, 101:6, 1066–1067

Bibliographic databases:

Received: 06.07.2013
Revised: 07.06.2016
Language:

Citation: M. Norooz-Abadian, H. Sharifi, “A Note on the Rationality of Sylow 2-Subgroups of Rational Groups”, Math. Notes, 101:6 (2017), 1066–1067

Citation in format AMSBIB
\Bibitem{NorSha17}
\by M.~Norooz-Abadian, H.~Sharifi
\paper A Note on the Rationality of Sylow 2-Subgroups of Rational Groups
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1066--1067
\mathnet{http://mi.mathnet.ru/mz11015}
\crossref{https://doi.org/10.1134/S0001434617050352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3669611}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021298989}


Linking options:
  • http://mi.mathnet.ru/eng/mz11015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020